| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report covers patient no.18 out of 20 please refer to fda report no.: 3008478369-2020-00001 (internal ferrosan medical devices a/s report no.: qn 200078684) for evaluation of this event.It was reported that similar events have occurred for around 20 patients over a year span.Therefore, 20 internal reports have been done and accordingly 20 reports to fda are done.Reference numbers: fda ferrosan medical devices a/s 3008478369-2020-00001 200078684.3008478369-2020-00003 200078921.3008478369-2020-00004 200078922.3008478369-2020-00005 200078923.3008478369-2020-00006 200078924.3008478369-2020-00007 200078925.3008478369-2020-00008 200078926.3008478369-2020-00009 200078927.3008478369-2020-00010 200078928.3008478369-2020-00011 200078929.3008478369-2020-00012 200028930.3008478369-2020-00013 200078931.3008478369-2020-00014 200078932.3008478369-2020-00015 200078933.3008478369-2020-00016 200078935.3008478369-2020-00017 200078936.3008478369-2020-00018 200078937.3008478369-2020-00020 200078939.3008478369-2020-00021 200078940.
Event or Problem Description
This report covers patient no.18 out of 20.Please refer to fda report no.: 3008478369-2020-00001 (internal ferrosan medical devices a/s report no.: qn 200078684) for evaluation of this event.